Arkansas, 2010

Flash Flood and Hail in Arkansas, May 14 to 15, 2010

May 14 to 15, 2010 · NWS LZK · 14 events in 8 counties and zones

A cold front pushed into Arkansas on the 14th. As the front encountered unstable air over the state, severe thunderstorms were triggered in the western and northern sections during the afternoon and evening.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$36,000
Crop damage
None recorded
Events
14

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LZK wrote it up.

A cold front pushed into Arkansas on the 14th. As the front encountered unstable air over the state, severe thunderstorms were triggered in the western and northern sections during the afternoon and evening. A few of the storms continued into the early morning hours of the 15h.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before the first event at May 14, 10:37 AM CST, 1 hour 4 minutes earlier.

Area forecast discussion, May 14, 10:37 AM CST, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1137 AM CDT FRI MAY 14 2010

.UPDATE...

TWEAKED THE FCST THIS MORNING IN AN ATTEMPT TO BETTER HANDLE
ONGOING WX. SHRA AND TSRA OVER NW AR WILL LIKELY LAY OUT ANOTHER
OUTFLOW BNDRY WHICH WILL REINFORCE AND AID IN SOUTHWARD MOVEMENT
OF CURRENT FNTL BNDRY WHICH IS LOCATED ROUGHLY FROM SEARCY TO
RUSSELLVILLE ATTM. AS THIS BNDRY FOCUSES LOW LVL MSTR
CONVERGENCE...EXPECT MODERATE CAPE VALUES TO BE REALIZED WITH 12Z
KLZK SOUNDING INDICATING NEARLY 3000 J/KG MLCAPES POSSIBLE BY LATER
THIS AFTERNOON. HAVE THEREFORE ADJUSTED WX GRIDS TO USE SCATTERED
WORDING AS CAP WILL LIKELY BE TOO WEAK TO HOLD.

THOUGH MID AND UPR FORCING WILL BE WEAK...A MARGINAL SVR WX THREAT
MAY DEVELOP THIS AFTERNOON AS 35-40 KTS OF SWLY MID LEVEL FLOW WILL
PROMOTE 30-40 KTS OF 0-6KM SHEAR ALLOWING FOR SOME STORM
ORGANIZATION GIVEN THE AFOREMENTIONED MODERATE INSTABILITY. THE
BEST CORRIDOR FOR POSSIBLE SVR WX WILL BE ALONG AND ABOUT 75 MILES
EITHER SIDE OF A LINE FROM HOT SPRINGS TO MEMPHIS.

&&

.PREV DISCUSSION... /ISSUED 636 AM CDT FRI MAY 14 2010/

AVIATION...
FRONTAL BOUNDARY WILL REMAIN SITUATED FROM NE ARKANSAS TO JUST
SOUTH OF FORT SMITH FOR MUCH OF TODAY. NORTH OF THIS BOUNDARY
LIFR CONDITIONS AT KHRO AND KBPK WILL CONTINUE THROUGH LATE
MORNING BEFORE LIFTING TO LOW-END MVFR LEVELS AT BEST...THOUGH
CIGS ARE NOT LIKELY TO RISE MUCH ABOVE 1000 FT TODAY. LIKEWISE
KHRO AND KBPK WILL HOLD ON TO A NE WIND THROUGHOUT THE DAY. SOUTH
OF THE FRONT...MAINLY VFR CONDITIONS ARE EXPECTED TODAY EXCEPT FOR
POSSIBLY MVFR VISIBILITY RESTRICTIONS AT KLIT AND KHOT THROUGH
15Z. OTHERWISE...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS
WILL DEVELOP THROUGHOUT THE DAY FOR LOCATIONS AROUND OR NORTH OF
THE FRONT. MVFR CONDITIONS AT KLIT AND KHOT ARE POSSIBLE IF
STRONGER SHOWERS AND TSTMS AFFECT THE TERMINALS. EXPECT WINDS
SOUTH OF THE FRONT WILL REMAIN SOUTHERLY.

PREV DISCUSSION... /ISSUED 338 AM CDT FRI MAY 14 2010/

SHORT TERM...TONIGHT THROUGH MONDAY NIGHT
FORECAST WILL NOT CHANGE VERY MUCH TODAY VERSUS THE PAST FEW DAYS
WITH A SLOW MOVING FRONTAL SYSTEM REMAINING THE PRIMARY CONCERN.
ONCE AGAIN THE MODELS REMAIN IN DECENT AGREEMENT IN THE OVERALL
SYNOPTIC PATTERN BUT DIFFERENCES ARE EVIDENT IN THE TIMING AND
STRENGTH OF THE INDIVIDUAL UPPER LEVEL IMPULSES KICKING OUT OF THE
ADVANCING WESTERN TROUGH. STILL PREFER THE SLOWER ECMWF SOLUTION
THIS MORNING WITH SOUTHEAST CONUS RIDGE CONTINUING TO SLOW DOWN THE
OVERALL PROGRESSION OF THE ADVANCING FRONTAL BOUNDARY.

LATEST SURFACE ANALYSIS SHOWS THE COLD FRONT HAS FINALLY WORKED ITS
WAY INTO THE FAR NORTHWEST CORNER OF THE STATE WITH ROUGHLY A 10
DEGREE DROP IN BOTH TEMPS AND DEW POINTS BEHIND THE BOUNDARY.
MOISTURE CHANNEL IMAGERY REVEALS THE OMNI PRESENT SOUTHEAST RIDGE
HAS MOVED TO THE EAST TO OFF THE GEORGIA COAST WITH A LARGE
POSITIVELY TILTED TROUGH OVER THE GREAT BASIN.

MODELS REMAIN CONSISTENT IN WEAKENING THE SOUTHEAST RIDGE AS STRONG
MID LEVEL IMPULSE OVER THE GREAT LAKES MOVES EAST. THE BREAK DOWN
OF THE RIDGE WILL ALLOW THE FRONT TO SLOWLY PROGRESS TO THE
SOUTHEAST AND BECOME QUASI STATIONARY ACROSS ROUGHLY THE CENTRAL
PART THE STATE THROUGH THE MAJORITY OF THE WEEKEND. SCATTERED
SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG AND BEHIND THE BOUNDARY
.AIDED BY WEAK UPPER IMPULSES IN THE BROAD SOUTHWEST FLOW ALOFT
KICKING OUT OF THE WESTERN CONUS TROUGH. PATTERN BASICALLY REPEATS
ITSELF ON SATURDAY WITH BOUNDARY IN ROUGHLY THE SAME POSITION WITH
SHOWERS AND THUNDERSTORMS CONTINUING. SEVERE WEATHER PARAMETERS NOT
IDEAL EITHER FRIDAY OR SATURDAY BUT ISOLATED STRONG TO SEVERE
THUNDERSTORMS CAN NOT BE EXCLUDED...ESPECIALLY DURING TIMES OF PEAK
HEATING. WITH WESTERN CONUS RIDGE LIFTING OUT...WILL NEED TO
INCREASE POPS IN THE SATURDAY/SATURDAY NIGHT TIME FRAME.

WEAK AREA OF LOW PRESSURE FORECAST TO DEVELOP ALONG THE BOUNDARY
SUNDAY AND TRACK THROUGH THE STATE DURING THE DAY WITH HIGH
SCATTERED TO LIKELY POPS CONTINUING. WILL DECREASE POPS FROM
SOUTHEAST TO NORTHEAST SUNDAY NIGHT/EARLY MONDAY AS THE SYSTEM
PULLS OUT...FINALLY TAKING THE FRONTAL BOUNDARY WITH IT.

WITH PWATS IN EXCESS OF 1.5 INCHES THROUGH THE PERIOD...LOCALLY
EXCESSIVE RAINS CAN NOT BE RULED OUT BUT WILL HOLD OFF ON ANY
HIGHLIGHTS FOR NOW. HIGH TEMPERATURES WILL BE TRICKY AND DEPENDENT
UPON WHERE THE BOUNDARY ENDS UP BEFORE STALLING WITH ABOVE NORMAL
READINGS TO THE SOUTH OF IT AND BELOW NORMAL TO THE NORTH. OVERALL
THE MAV/MEX TRENDS/NUMBERS LOOK REASONABLE AND ARE GENERALLY
ACCEPTED.

LONG TERM...TUESDAY THROUGH THURSDAY
ECMWF AND GFS SIMILAR IN THEIR SOLUTIONS. SURFACE RIDGE PATTERN WILL
DOMINATE THE WEATHER PATTERN AND BRING MAINLY DRY WEATHER OVER
ARKANSAS IN THE EXTENDED FORECAST. THE UPPER LOW AND TROUGH OVER THE
EASTERN U.S. WILL CONTINUE TO PULL EAST...AS SOME WEAK UPPER RIDGING
BUILDS INTO THE SOUTHEASTERN PLAINS. WEAK BOUNDARY OVER THE GULF
STATES IS EXPECTED TO REMAIN WELL SOUTH OF THE AREA...AND NOT AFFECT
CONDITIONS. LATE IN THE PERIOD RETURN FLOW TO THE PLAINS SEEN WITH
SOME ISOLATED CONVECTION MAINLY OVER THE PLAINS. AT THIS TIME WILL
KEEP THE EXTENDED DRY. TEMPS WILL BE COOL INITIALLY THEN A GRADUALLY
WARMING TREND.

&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT TERM...56
LONG TERM...59
AVIATION...64
UPDATE...63
Hazardous weather outlook, May 14, 10:30 AM CST, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1130 AM CDT FRI MAY 14 2010

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-151000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
1130 AM CDT FRI MAY 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FRONTAL BOUNDARY...SITUATED OVER NORTH ARKANSAS...IS FORECAST TO
DRIFT SLOWLY SOUTHWARD LATER TODAY AND TONIGHT. SCATTERED SHOWERS
AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE REGION DURING
THE HEAT OF THE AFTERNOON AND CONTINUE INTO THE THIS EVENING.

SOME STRONG AND SEVERE STORMS WILL BE POSSIBLE ALONG AND AHEAD OF
THE FRONT...MAINLY OVER PORTIONS OF NORTHERN AND CENTRAL ARKANSAS.
LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS...ALTHOUGH
AND ISOLATED TORNADO CANNOT BE RULED OUT. THE OTHER CONCERN WILL BE
THE POTENTIAL FOR LOCALLY HEAVY RAINFALL...ESPECIALLY FOR LOCATIONS
JUST NORTH OF THE FRONT...WHERE SEVERAL ROUNDS OF SHOWERS AND
THUNDERSTORMS WILL OCCUR.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A SLIGHT RISK OF STRONG TO SEVERE STORMS CONTINUES FOR SATURDAY AND
SUNDAY. THE COLD FRONT WILL BECOME NEARLY STATIONARY OVER THE
WEEKEND ACROSS ARKANSAS. THE BOUNDARY WILL PROVIDE A FOCUS FOR
PERIODS OF SHOWERS AND THUNDERSTORMS...RESULTING IN LOCALLY HEAVY
RAIN.

THE MAIN THREAT OF A SEVERE STORM WILL BE LARGE HAIL AND DAMAGING
WINDS. THE THREAT FOR TORNADOES WILL REMAIN LOW. THOSE AREAS THAT
RECEIVE PERIODS OF HEAVY RAIN MAY BECOME SUSCEPTIBLE TO FLASH
FLOODING...AND AREA RESIDENTS SHOULD MONITOR LATER FORECASTS...
STATEMENTS AND POSSIBLE WARNINGS.

ON MONDAY...THE FRONT IS EXPECTED TO DRIFT OUT OF ARKANSAS AS THE
CHANCE OF RAIN GRADUALLY ENDS. HIGH PRESSURE WILL FILTER INTO THE
AREA AND BRING DRIER AND COOLER WEATHER TO THE STATE. SOME
UNCERTAINTY DOES EXIST WITH THE MOVEMENT OF THE FRONT EARLY NEXT
WEEK...AND A CHANCE OF RAIN MAY PERSIST A BIT MORE THAN ANTICIPATED.
DRY WEATHER IS CURRENTLY EXPECTED TUESDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND AGAIN ON SATURDAY.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

59/44

In the hours before

Special weather statement, May 14, 9:11 AM CST, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1011 AM CDT FRI MAY 14 2010

ARZ003-141545-
BOONE-
1011 AM CDT FRI MAY 14 2010

...SIGNIFICANT WEATHER ADVISORY FOR BOONE COUNTY UNTIL 1045 AM CDT...

AT 1011 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR GREEN FOREST...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO ONE HALF INCH...AND WIND GUSTS BETWEEN 40 AND 50 MPH ARE
EXPECTED WITH THIS STORM.

AREAS THAT WILL BE AFFECTED INCLUDE OMAHA.

FREQUENT...DANGEROUS LIGHTNING IS OCCURRING WITH THIS STORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE
INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS
AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY.

44
Special weather statement, May 14, 9:37 AM CST, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1037 AM CDT FRI MAY 14 2010

ARZ003-004-012-141635-
BOONE-MARION-NEWTON-
1037 AM CDT FRI MAY 14 2010

...SIGNIFICANT WEATHER ADVISORY FOR BOONE...MARION AND NEWTON
COUNTIES UNTIL 1135 AM CDT...

AT 1037 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST OF
BERRYVILLE TO 11 MILES NORTH OF LOST VALLEY STATE PARK TO UPPER
BUFFALO WILDERNESS AREA...MOVING NORTHEAST AT 40 MPH.

SMALL HAIL...AND WIND GUSTS BETWEEN 40 AND 50 MPH ARE EXPECTED WITH
THESE STORMS.

AREAS THAT WILL BE AFFECTED INCLUDE OMAHA...HARRISON...BERGMAN...
ZINC...LEAD HILL...DIAMOND CITY AND PEEL.

TORRENTIAL DOWNPOURS MAY CAUSE LOCALIZED MINOR FLOODING IN LOW LYING
AREAS. MOTORISTS SHOULD BE ADVISED TO EXPECT REDUCED VISIBILITY DUE
TO THE VERY HEAVY RAIN.

44
Special weather statement, May 14, 10:00 AM CST, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1100 AM CDT FRI MAY 14 2010

ARZ012-021-141645-
JOHNSON-NEWTON-
1100 AM CDT FRI MAY 14 2010

...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON AND NEWTON COUNTIES UNTIL
1145 AM CDT...

AT 1100 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 6 MILES WEST OF OZONE...MOVING NORTHEAST AT 30
MPH.

SMALL HAIL UP TO ONE HALF INCH...AND WIND GUSTS BETWEEN 40 AND 50
MPH ARE EXPECTED WITH THIS STORM.

AREAS THAT WILL BE AFFECTED INCLUDE DEVILS KNOB...NAIL...DEER...UPPER
BUFFALO WILDERNESS AREA AND PARTHENON.

FREQUENT...DANGEROUS LIGHTNING IS OCCURRING WITH THIS STORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE
INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS
AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY.

44
Special weather statement, May 14, 10:43 AM CST, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1143 AM CDT FRI MAY 14 2010

ARZ034-141705-
WOODRUFF-
1143 AM CDT FRI MAY 14 2010

...SIGNIFICANT WEATHER ADVISORY FOR WOODRUFF COUNTY UNTIL 1205 PM
CDT...

AT 1141 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR PENROSE...MOVING NORTHEAST AT 20 MPH.

PENNY SIZED HAIL...AND WIND GUSTS BETWEEN 40 AND 50 MPH ARE EXPECTED
WITH THIS STORM.

AREAS THAT WILL BE AFFECTED INCLUDE HILLEMAN AND PENROSE.

FREQUENT...DANGEROUS LIGHTNING IS OCCURRING WITH THIS STORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE
INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS
AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY.

44

The radar

The Little Rock radar (KLZK), 101 km away, was scanning. The volume nearest the first event began at 17:39 UTC.

Open the radar archive at this moment

Event by event

10 hail, 3 thunderstorm wind, 1 flash flood. Local standard time, as filed.

Thunderstorm Wind, Pope

When
May 14, 11:41 AM CST
Where
Pope County, 3.78 mi NNE of Scottsville
Measured
56 kt (64 mph) estimated gust
Property damage
$15,000
Reported by
Emergency Manager
Coordinates
35.499, -93.020

Numerous trees were blown down in the Ozark National Forest around Granny Gap Road.

Hail, White

When
May 14, 2:27 PM CST
Where
White County, 1 mi S of Beebe
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
35.056, -91.900

Hail, Jackson

When
May 14, 2:37 PM CST
Where
Jackson County, 1 mi S of Macks
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
35.605, -91.370

Hail, White

When
May 14, 2:58 PM CST
Where
White County, 0.72 mi NNW of Mc Rae
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
35.129, -91.827

Quarter size hail was reported on U.S. Highway 67/167 at McRae.

Hail, Polk

When
May 14, 5:35 PM CST
Where
Polk County, Hatton
Measured
1.75 in hail
Reported by
Law Enforcement
Coordinates
34.350, -94.370

Marble to golf ball size hail covered the ground.

Hail, Montgomery

When
May 14, 7:18 PM CST
Where
Montgomery County, Pencil Bluff
Measured
1.75 in hail
Reported by
Broadcast Media
Coordinates
34.630, -93.730

Hail, Montgomery

When
May 14, 7:25 PM CST
Where
Montgomery County, Mt Ida
Measured
1.75 in hail
Reported by
Public
Coordinates
34.550, -93.630

Hail, Montgomery

When
May 14, 7:27 PM CST
Where
Montgomery County, 0.25 mi N of Mt Ida
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
34.554, -93.630

Quarter size hail fell at U.S. Highway 270 and Arkansas Highway 27.

Hail, Montgomery

When
May 14, 7:30 PM CST
Where
Montgomery County, Sims
Measured
1 in hail
Reported by
Fire Department/Rescue
Coordinates
34.670, -93.680

Thunderstorm Wind, Montgomery

When
May 14, 7:34 PM CST
Where
Montgomery County, Sims
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Fire Department/Rescue
Coordinates
34.670, -93.680

Small trees and large limbs were blown down.

Hail, Yell

When
May 14, 8:45 PM CST
Where
Yell County, Danville
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
35.050, -93.380

Flash Flood, Montgomery

When
May 14, 9:06 PM CST
Where
Montgomery County, 1 mi NNW of Mt Ida to 0.94 mi WSW of Mt Ida
Cause
Heavy Rain
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
34.564, -93.635

Streets were flooded in Mount Ida.

Hail, Pike

When
May 14, 9:30 PM CST
Where
Pike County, Glenwood
Measured
1 in hail
Reported by
Public
Coordinates
34.320, -93.550

Thunderstorm Wind, Jefferson

When
May 15, 1:35 AM CST
Where
Jefferson County, 0.3 mi WNW of Brewster
Measured
56 kt (64 mph) estimated gust
Property damage
$15,000
Reported by
Public
Coordinates
34.202, -92.025

Thunderstorm winds blew several windows out of a supermarket in Pine Bluff. Street signs in the area were bent and a number of large tree limbs were knocked down.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Arkansas in 2010Every state in 2010This day in weather historyWarnings in Arkansas, May 2010

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 224212, 224208, 224209, 224210, 224213, 224214, 224216, 224217, 224218, 224220, 224222, 224225, 224223, 224229.